I was taking Z-Pak for a sinus infection and was kind of hard on my stomach and caused diarrhea! I stopped taking it a few days ago and know that the antibiotic stays in your system for a while but would it still continue to cause diarrhea? Thank you
you must newer stop anibiotics when started.this is BIG NO NO... if you have problem with diarea the take yogurt before tablet each time and diarea will get thicker oor stop.newer ever stop antibiotics...wary bad...
oh for christ's sake if you stop the antibiotic the infection will come back stronger. never do that -- sinusdemolition is right about that. go see the doc and get on another antibiotic. and stay on it for christ's sake. you are making it worse for the rest of us poor slobs. damm.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.